# SDR SWIA201541610

- Difficulty date: November 4, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 19,396 hours, 12,351 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 847-907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE LT SIDE, SEAT RAIL FROM FS 847.00+16 TO FS 907.00.  R & R THE LT SIDE, SEAT RAIL FROM FS 847.00+16 TO FS 907.00 IAW AMM.
